# SDR ASAA2022070739245

- Difficulty date: July 7, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER SILL INTERCOSTAL IS CORRODED AT ALL VISIBLE NUT PLATES BETWEEN STA 807 AND 827 (MARKED). GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT LOWER SILL STRAP PER B737-800 SRM 53-60-5-1A-1. 2.A. ORIG. THICKNESS IS .100 PER B737-800 SRM 53-60-15-0O-1. TABLE 4. REMOVED .034 REMAINING IS .065 AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15-1A-1.4.G.(3)(B). REMOVED AND REPLACED STRAP PN: 146A8128-14 ER B737-800 SRM 51-40-05, 51-40-02, AND BOEING DWG: 146A8120 REV: A.REMOVED DOT.
